# SDR YENA2023010300005

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N192JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 014
- Aircraft time: 44,080 hours, 28,552 cycles
- Engine: Ge CF3410E6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

FLT 1882, IAH-JFK. RIGHT ENGINE FAILED WITH WEIGHT ON WHEELS UPON TOUCHDOWN RT ITT WAS ALSO EXCEEDENCE, ITEM C/W PER WO #1226080 EC E22-1068-01.
